# SDR ASOA200801708

- Difficulty date: December 12, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- Aircraft time: 12,492 hours, 10,613 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED AT 8 WHEN SELECTING 20 ON APPROACH.
